# SDR 2008UALA01126

- Difficulty date: March 1, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N376UA
- Make and model: Boeing 737322
- Aircraft serial: 24641
- Aircraft time: 50,863 hours, 35,331 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 906
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN WORN FROM CONTACT WITH DORSAL FIN SEAL.  MAJOR REPAIR ACCOMPLISHED: FABRICATED & INSTALLED SINGLE LAYER DOUBLER FROM BS 906-910 & INSTALLED WEAR STRIPS REPAIR UNDER ENTIRE LANDING FROM BS 860-1006 ON BOTH SIDES.
